# SDR AALA2018042659018

- Difficulty date: April 24, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 55,326 hours, 24,296 cycles
- System (JASC): 5270 · Door Warning System
- Part: Striker
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER OPENING DOOR INFLIGHT TO RECEIVE COFFEE, DOOR FAULT LIGHT WAS ILLUMINATED. VERIFIED VISUALLY DOOR WAS LOCKED, BUT FAULT LIGHT DID NOT GO OUT. OVERHEAD NOW INDICATES MID-DOOR FAULT. CLEANED AND LUBED ALL 3 STRIKERS. DOOR OPERATION CHECK IS SATISFACTORY PER GPM 09.11.3. AIRCRAFT OK FOR SERVICE.
